# SDR AALA201806129004

- Difficulty date: May 16, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Worn
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUITY FITTING BETWEEN FRAMES 1 TO 2, BL Y0 FOUND WORN.
